# SDR USAA2013050200018

- Difficulty date: April 23, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 99,157 hours, 19,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T260154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN LIGHTENING HOLE OF FORWARD CARGO FLOOR SUPPORT STRUCTURE AT BS 542, RBL 11.  REPAIRED FORWARD CARGO FLOOR SUPPORT STRUCTURE LIGHTENING HOLE AT BS 542, RBL 11 IAW EA 104748.
